Differential and Integral Equations

Inverse spectral problems for Schrödinger-type operators with distributional matrix-valued potentials

Jonathan Eckhardt, Fritz Gesztesy, Roger Nichols, Alexander Sakhnovich, and Gerald Teschl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The principal purpose of this note is to provide a reconstruction procedure for distributional matrix-valued potential coefficients of Schrödinger-type operators on a half-line from the underlying Weyl--Titchmarsh function.

Article information

Source
Differential Integral Equations, Volume 28, Number 5/6 (2015), 505-522.

Dates
First available in Project Euclid: 30 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.die/1427744098

Mathematical Reviews number (MathSciNet)
MR3328131

Zentralblatt MATH identifier
1340.34053

Subjects
Primary: 34A55: Inverse problems 34B20: Weyl theory and its generalizations 34B24: Sturm-Liouville theory [See also 34Lxx] 34L05: General spectral theory 34L40: Particular operators (Dirac, one-dimensional Schrödinger, etc.) 47A10: Spectrum, resolvent

Citation

Eckhardt, Jonathan; Gesztesy, Fritz; Nichols, Roger; Sakhnovich, Alexander; Teschl, Gerald. Inverse spectral problems for Schrödinger-type operators with distributional matrix-valued potentials. Differential Integral Equations 28 (2015), no. 5/6, 505--522. https://projecteuclid.org/euclid.die/1427744098


Export citation